# SDR SWAA2021021133932

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL21 WL157. / REMOVED AND REPLACED ON FLOOR TO SIDEWALL SUPPORT AT ACB FROM BS 727+4 TO BS 767 RBL 21 WL 157 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A7500 80641U 07DEC20
